# SDR DL73S030466

- Difficulty date: May 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 54,627 hours, 40,508 cycles
- Engine time: 34,726 hours, 33,743 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 654496116
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLL OUT, LOSS OF SYSTEM -A- QUANTITY PRESSURE FOUND NR 1 SPOILER ACTUATOR CRACKED. REPLACED ACTUATOR
